Heart Disease Expert Forum
Digoxin
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Digoxin

I took Digoxin for a number of years in reponse to an atrial fibrillation event.  My new physician did not feel I needed to be on it any longer.  What are the side effects of discontinuing this medication?  I have been off it for several months and some odd changes in my body.

Thank you,
Related Discussions
242509_tn?1196926198
Digoxin is a medication which is used for heart rate control in atrial fibrillation, It has been shown to keep people out of the hospital successfully, but has never been shown to decrease mortality. So if yous top taking it you may have worsening heart rate control, palpitations, possibly pass out (syncope), and could develop a breathlessness or even a cardiomyopathy. Speak to your cardiologist about the reasons why you want to spot this medication.
3 Comments
Blank
Avatar_m_tn
Can't ya there.I'm on so many Meds and even have a ICD Plus on DIOGXIN
Blank
Avatar_n_tn
My internest recommended that I discontinue the medication Digoxin.  I am just wondering what side effects that action has.  
Blank
Avatar_n_tn
A related discussion, My mother iwas currently placed on Digoxin. was started.
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank